The Body Often Cramps Like A Seizure After Taking Hyperthyroid Medicine?

Illustration of The Body Often Cramps Like A Seizure After Taking Hyperthyroid Medicine?
Illustration: The Body Often Cramps Like A Seizure After Taking Hyperthyroid Medicine? drugs.com

Hello Doctor, I have been undergoing treatment for hyperthyroidism and this is the fourth month. thank god thyroid hormone has begun to normal. However, since communicating hyperteroid medications my body muscles have often been cramped or like seizures. And it really hurts, it really disturbs my activities as a teacher. And when muscle cramps occur I think it will scream, and sometimes where the cramps occur will leave scars for several days. Is that the effect of the medicine? What foods can reduce muscle cramps or spasms huh doctor? thank you

1 Answer:

Hello Julaiha,

Thyroid diseases are various types and the problem is caused by the thyroid gland that does not work normally where lumps can occur, excessive production of thyroid hormones called hyperthyoride or less production is called hypothyroidism. In hyperthyroidism itself can cause symptoms of palpitations, heartbeat feels fast and irregular, easier to sweat, weight loss, rapid mood changes, trembling, diarrhea, irregular menstrual cycles and others. This condition can be overcome in several ways, namely by administering drugs to suppress the production of the hormone thyroxine by the thyroid gland, radiotherapy or by surgery to remove the thyroid gland.

Hyperthyroidism medication itself is given drugs to suppress the production of thyroxy hormone and triiodotironin, namely thionamide drugs such as propylthiouracil (PTU). PTU itself has several side effects such as nausea, vomiting, drowsiness, skin rashes, headaches, muscle aches, decreased sensory abilities and others. It also needs to be noted whether your physical activity is heavy enough so that the onset of muscle pain can also be triggered by that activity.

Make some relaxation efforts such as resting the part that feels painful, warm or cold compresses on the part that feels painful, consume enough fluids, meet the need for rest and also check with the doctor if the complaints get heavier or complaints persistently to be evaluated to find out the cause and also monitor treatment whether it can make the thyroid hormone well controlled. Not infrequently the condition of hyperthyroidism also makes the body's mineral levels unbalanced so that it can cause interference with one of them in the muscles to check your condition with an internist in order to be given the right treatment. Eat the right foods for hyperthyroidism, maintain ideal body weight, consume enough calcium and vitamin D and maintain calorie intake.

May be useful,

: by

Related Question

How To Deal With Difficult BaB After Cyst Surgery?

How To Deal With Difficult BaB After Cyst Surgery?

(1 year ago)

Hello, I have the same name … on November 2, yesterday I performed a cyst surgery … after the op was finished until the 15th day, I had a difficult chapter … vari... Read more

Signs Of Pregnancy?

Signs Of Pregnancy?

(11 months ago)

Hello. U003cbr u003I was pregnant around 9-10w, sometimes my head hurts and sometimes accompanied by lumbago and stomach cramps at the same time, this happens to be my first experi... Read more

Kidney Stones / Urinary Tract Stones?

Kidney Stones / Urinary Tract Stones?

(1 year ago)

Hello Doctor, I want to ask, 1 month ago my stomach ached, after being ct scanned there was a stone in the urinary tract and recommended by a urologist for urinary tract stone surg... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *